Translator Disclaimer
December, 1992 Minimaxity of the Best Invariant Estimator of a Distribution Function under the Kolmogorov-Smirnov Loss
Qiqing Yu, Eswar Phadia
Ann. Statist. 20(4): 2192-2195 (December, 1992). DOI: 10.1214/aos/1176348914

Abstract

For the invariant decision problem of estimating a continuous distribution function with the Kolmogorov-Smirnov loss, it is proved that the best invariant estimator is minimax.

Citation

Download Citation

Qiqing Yu. Eswar Phadia. "Minimaxity of the Best Invariant Estimator of a Distribution Function under the Kolmogorov-Smirnov Loss." Ann. Statist. 20 (4) 2192 - 2195, December, 1992. https://doi.org/10.1214/aos/1176348914

Information

Published: December, 1992
First available in Project Euclid: 12 April 2007

zbMATH: 0786.62016
MathSciNet: MR1193337
Digital Object Identifier: 10.1214/aos/1176348914

Subjects:
Primary: 62C15
Secondary: 62D05

Rights: Copyright © 1992 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.20 • No. 4 • December, 1992
Back to Top